RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2001, Issue 12, Pages 30–35 (Mi vsgtu58)  

This article is cited in 8 scientific papers (total in 8 papers)

Differential Equations

On a three-dimensional Goursat problem

E. A. Utkina

Kazan State University

DOI: https://doi.org/10.14498/vsgtu58

Full text: PDF file (127 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.9

Citation: E. A. Utkina, “On a three-dimensional Goursat problem”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 12, Samara State Technical University, Samara, 2001, 30–35

Citation in format AMSBIB
\Bibitem{Utk01}
\by E.~A.~Utkina
\paper On a three-dimensional Goursat problem
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2001
\vol 12
\pages 30--35
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu58}
\crossref{https://doi.org/10.14498/vsgtu58}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu58
  • http://mi.mathnet.ru/eng/vsgtu/v12/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Zhegalov, “Ob odnom napravlenii razvitiya metoda Rimana”, Differentsialnye uravneniya i ikh prilozheniya. Vyp. 3, Mezhvuz. sb. nauchn. trudov, Vestn. Sam. gos. tekhn. nauki. Ser. Matematicheskaya, no. 31, SamGTU, Samara, 2004, 9–18  zmath
    2. I. G. Mamedov, “Ob odnoi skheme postroeniya sopryazhennogo operatora”, Izvestiya NAN Azerbaidzhana, seriya FTMN, 2004, no. 2, 90–95
    3. I. G. Mamedov, “Ob odnoi trekhmernoi zadache Gursa novogo tipa dlya giperbolicheskogo uravneniya s razryvnymi koeffitsientami”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 158–160  mathnet
    4. Ilgar Gurbat ogly Mamedov, “O novoi postanovke chetyrekhmernoi zadachi Gursa dlya odnogo psevdoparabolicheskogo uravneniya s negladkimi koeffitsientami”, Trudy VIII mezhdunarodnoi FAM'2009 konferentsii. Ch. 1, ed. O. Yu. Vorobëv, Sib. fed. un-t, Krasnoyarsk, 2009, 171–175
    5. Ilgar Gurbat ogly Mamedov, “Korrektno postavlennaya trekhmernaya neklassicheskaya nachalno-kraevaya zadacha dlya odnogo neklassicheskogo giperbolicheskogo uravneniya chetvertogo poryadka”, Trudy VIII mezhdunarodnoi FAM'2009 konferentsii. Ch. 1, ed. O. Yu. Vorobëv, Sib. fed. un-t, Krasnoyarsk, 2009, 176–178
    6. I. G. Mamedov, “Ob odnoi trekhmernoi zadache Gursa novogo tipa dlya giperbolicheskogo uravneniya s razryvnymi koeffitsientami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(20) (2010), 209–213  mathnet  crossref
    7. I. G. Mamedov, “One Goursat problem in a Sobolev space”, Russian Math. (Iz. VUZ), 55:2 (2011), 46–55  mathnet  crossref  mathscinet
    8. I. G. Mamedov, “Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative”, Math. Notes, 96:2 (2014), 239–247  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:196
    Full text:86
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019